Mather discrepancy and the arc spaces
Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 89-111.

A goal of this paper is a characterization of singularities according to a new invariant, Mather discrepancy. We also show some evidences convincing us that Mather discrepancy is a reasonable invariant in a view point of birational geometry.

Le but de ce papier est une caractérisation de certaines singularités en fonction d’un nouvel invariant, la “discrépance de Mather”. Nous montrons également quelques résultats nous prouvant que la discrépance de Mather est un invariant raisonnable d’un point de vue de la géométrie birationnelle.

DOI: 10.5802/aif.2756
Classification: 14E18, 14B05
Keywords: Singularities, arc space, minimal log-discrepancy
Mot clés : singularités, espaces d’arc, log-discrépance minimale
Ishii, Shihoko 1

1 Graduate School of Mathematical Science University of Tokyo Komaba, Meguro, Tokyo (Japan)
@article{AIF_2013__63_1_89_0,
     author = {Ishii, Shihoko},
     title = {Mather discrepancy and the arc spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {89--111},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {1},
     year = {2013},
     doi = {10.5802/aif.2756},
     zbl = {06177077},
     mrnumber = {3089196},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2756/}
}
TY  - JOUR
AU  - Ishii, Shihoko
TI  - Mather discrepancy and the arc spaces
JO  - Annales de l'Institut Fourier
PY  - 2013
SP  - 89
EP  - 111
VL  - 63
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2756/
DO  - 10.5802/aif.2756
LA  - en
ID  - AIF_2013__63_1_89_0
ER  - 
%0 Journal Article
%A Ishii, Shihoko
%T Mather discrepancy and the arc spaces
%J Annales de l'Institut Fourier
%D 2013
%P 89-111
%V 63
%N 1
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2756/
%R 10.5802/aif.2756
%G en
%F AIF_2013__63_1_89_0
Ishii, Shihoko. Mather discrepancy and the arc spaces. Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 89-111. doi : 10.5802/aif.2756. http://www.numdam.org/articles/10.5802/aif.2756/

[1] Ambro, Florin On minimal log discrepancies, Math. Res. Lett., Volume 6 (1999) no. 5-6, pp. 573-580 | DOI | MR | Zbl

[2] Ambro, Florin Inversion of adjunction for non-degenerate hypersurfaces, Manuscripta Math., Volume 111 (2003) no. 1, pp. 43-49 | DOI | MR | Zbl

[3] Denef, Jan; Loeser, François Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., Volume 135 (1999) no. 1, pp. 201-232 | DOI | MR | Zbl

[4] Ein, Lawrence; Lazarsfeld, Robert; Mustaţǎ, Mircea Contact loci in arc spaces, Compos. Math., Volume 140 (2004) no. 5, pp. 1229-1244 | DOI | MR | Zbl

[5] Ein, Lawrence; Mustaţă, Mircea Inversion of adjunction for local complete intersection varieties, Amer. J. Math., Volume 126 (2004) no. 6, pp. 1355-1365 | DOI | MR | Zbl

[6] Ein, Lawrence; Mustaţă, Mircea Jet schemes and singularities, Algebraic geometry—Seattle 2005. Part 2 (Proc. Sympos. Pure Math.), Volume 80, Amer. Math. Soc., Providence, RI, 2009, pp. 505-546 | MR | Zbl

[7] Ein, Lawrence; Mustaţă, Mircea; Yasuda, Takehiko Jet schemes, log discrepancies and inversion of adjunction, Invent. Math., Volume 153 (2003) no. 3, pp. 519-535 | DOI | MR | Zbl

[8] de Fernex, Tommaso; Docampo, R. Jacobian discrepancies and rational singularities (2011) (preprint)

[9] de Fernex, Tommaso; Ein, Lawrence; Ishii, Shihoko Divisorial valuations via arcs, Publ. Res. Inst. Math. Sci., Volume 44 (2008) no. 2, pp. 425-448 (math.AG/0701867) | DOI | MR | Zbl

[10] Grothendieck, A. Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I, Inst. Hautes Études Sci. Publ. Math. (1964) no. 20, pp. 259 | Numdam | MR | Zbl

[11] Ishii, Shihoko Jet schemes, arc spaces and the Nash problem, C. R. Math. Acad. Sci. Soc. R. Can., Volume 29 (2007) no. 1, pp. 1-21 | MR | Zbl

[12] Ishii, Shihoko Maximal divisorial sets in arc spaces, Algebraic geometry in East Asia—Hanoi 2005 (Adv. Stud. Pure Math.), Volume 50, Math. Soc. Japan, Tokyo, 2008, pp. 237-249 | MR | Zbl

[13] Ishii, Shihoko; Kollár, János The Nash problem on arc families of singularities, Duke Math. J., Volume 120 (2003) no. 3, pp. 601-620 | DOI | MR | Zbl

[14] Kawakita, Masayuki Inversion of adjunction on log canonicity, Invent. Math., Volume 167 (2007) no. 1, pp. 129-133 | DOI | MR | Zbl

[15] Kawakita, Masayuki On a comparison of minimal log discrepancies in terms of motivic integration, J. Reine Angew. Math., Volume 620 (2008), pp. 55-65 (mathAG/0608512) | MR | Zbl

[16] Kolchin, E. R. Differential algebra and algebraic groups, Academic Press, New York, 1973 (Pure and Applied Mathematics, Vol. 54) | MR | Zbl

[17] Shokurov, V. V. Problems about Fano varieties, Birational Geometry of Algebraic Varieties–Open Problems, Katata (1988), pp. 30-32

Cited by Sources: